# SDR SWAA2022052409970

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,722 hours, 12,573 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC HANDLE ON FWD GALLEY SERVICE DOOR CAME LOOSE / [01] REPLACED PLASTIC HANDLE ON FWD GALLEY SERVICE DOOR PER M/M 25-21-31. CHECKS GOOD.
